# SDR TRAX200800803

- Difficulty date: June 19, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 8,728 hours, 7,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM STEP CRACKED AT SIDE ARM ATTACH POINT.  (B)  REMOVED AND REPLACED ASD BOTTOM STEP IAW AMM 52-11-00.  (S)
